Advanced

A Generalization of the Phragmén-Lindelöf Principle for Elliptic Differential Equations

Wanby, Göran LU (1978) In Mathematica Scandinavica 43. p.259-274
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Mathematica Scandinavica
volume
43
pages
259 - 274
publisher
Matematisk Institut
ISSN
0025-5521
language
English
LU publication?
yes
id
06883987-376a-4778-bd0d-47e4b60054ca (old id 1366314)
alternative location
http://www.mscand.dk/article.php?id=2449
date added to LUP
2009-04-14 17:24:35
date last changed
2016-04-16 06:52:19
@misc{06883987-376a-4778-bd0d-47e4b60054ca,
  author       = {Wanby, Göran},
  issn         = {0025-5521},
  language     = {eng},
  pages        = {259--274},
  publisher    = {ARRAY(0x84065c8)},
  series       = {Mathematica Scandinavica},
  title        = {A Generalization of the Phragmén-Lindelöf Principle for Elliptic Differential Equations},
  volume       = {43},
  year         = {1978},
}